About 15 yrs. ago, a Neurologist started me on Inderal LA. for essential tremors. Initially, I was on (2) 60 mg. capsules but was successful in taking myself down to one daily. Since I can no longer afford this medication, I went to a Medical Internist. I was given a prescription for Metoprolol (25 mg. tablet) and told to take 1/2 in the a.m. and the other 10-12 hrs. later. I was also told to discontinue taking the Inderal LA. After following the M.D.'s orders for a few weeks, I began to experience shakiness. I was then told to increase the Metoprolol to 25 mg. in the a.m. and 25 mg. in the p.m. This still does not seem to help. I have Epilepsy since 1962 but have only had (4) seizures, all for very good reasons, and the last one was in 1978. For the Eiplepsy, I have taken 250 mg. of Primidone, 3 times daily.
When I was on the Inderal LA, Primidone and Clonazepam (Neurologist said I had Torticolus), I never worried and went my merry way. The problem is that the Internist said to increase my Primidone by 250 mg. per day and to take 500 mg. in the morning, 250 mg. in the early evening and another 250 mg. before retiring. I am afraid of doing this.
M.D. said it would help the tremors. I asked why she did not put me on Propranolol when she took me off the
Inderal LA and her reply was that the Metoprolol is better. Any advice I receive will be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.